On SNF-rings , I
AL-Rafidain Journal of Computer Sciences and Mathematics,
2014, Volume 11, Issue 1, Pages 13-18
AbstractA ring is called right SNF-rings if every simple right R-module is N-flat . In this paper , we give some conditions which are sufficient or equivalent for a right SNF-ring to be n-regular (reduced) .It is shown that
1- If is a GW-ideal of R for every . then ,is reduced if and only if is right SNF-ring.
2- If is an reversible, then is regular if and only if is right GQ-injective and SSNF-ring .
- Article View: 33
- PDF Download: 40